# SDR ASMF200504009

- Difficulty date: April 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 35,734 hours, 29,928 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334211
- Part serial: P20154
- Condition: Failed
- Location: Left Engine
- Part time: 7,495 hours, 4,633 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINES STARTING, CAPTAIN REPORTED THAT THERE WAS NOT LEFT ENGINE PARAMETERS INDICATION. THE PNEUMATIC PRESSURE AND STARTER VALVE OPENING WERE VERIFIED IAW MM 80-00-00, BEING CORRECT, SO IT WAS DETERMINED THE STARTER REPLACEMENT. THE LEFT ENGINE WAS STARTED IAW 80-10-01, TESTED CORRECT.
